# SDR GTIA2020010934922

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 28,392 hours, 12,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MEGAPHONE IN FWD SIDE INOP
-R/R MEGAPHONE DBN NK 320-232 EMER EQUIP LAYOUT"
